BulDML at Institute of Mathematics and Informatics >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2011 >

Please use this identifier to cite or link to this item:

Title: Stability in Terms of Two Measures for Differential Equations with “Maxima”
Other Titles: Устойчивост на диференциални уравнения с “максимуми” по отношение на две мерки
Authors: Georgieva, Atanaska
Gluhcheva, Stela
Hristova, Snezhana
Keywords: Stability
Two Measures
Lyapunov Functions
Differential Equations with “Maximum”
Differential Equations
Issue Date: 2011
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 40, No 1, (2011), 182p-186p
Abstract: Stability in terms of two measures for nonlinear differential equations with “maxima” is studied. Two different measures for the initial conditions and for the solution are employed. Method of Razumikhin as well as comparison method for scalar ordinary differential equations have been employed. The usefulness of the introduced definition and the obtained sufficient conditions is illustrated through an example. *2000 Mathematics Subject Classification: 34D20.
Description: Атанаска Георгиева, Стела Глухчева, Снежана Христова - Изследвана е устойчивостта на нелинейни диференциални уравнения с “максимуми” по отношение на две мерки. Приложени са две различни мерки за началните условия и за решението. Използван е методът на Разумихин, а също така и методът на сравнението на обикновени скаларни диференциални уравнения. Приложението на получените резултати и достатъчни условия за устойчивост е илюстрирано с пример.
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2011

Files in This Item:

File Description SizeFormat
smb-vol40-num1-2011-182p-186p.pdf128.49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback